×

zbMATH — the first resource for mathematics

Analytical techniques for a numerical solution of the linear Volterra integral equation of the second kind. (English) Zbl 1187.65140
Summary: We use analytical tools – Schauder bases and geometric series theorem – in order to develop a new method for the numerical resolution of a linear Volterra integral equation of the second kind.

MSC:
65R20 Numerical methods for integral equations
45D05 Volterra integral equations
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] C. T. H. Baker, The Numerical Treatment of Integral Equations, Monographs on Numerical Analysis, Clarendon Press, Oxford, UK, 1977. · Zbl 0417.41005
[2] C. T. H. Baker, “A perspective on the numerical treatment of Volterra equations,” Journal of Computational and Applied Mathematics, vol. 125, no. 1-2, pp. 217-249, 2000. · Zbl 0976.65121 · doi:10.1016/S0377-0427(00)00470-2
[3] L. M. Delves and J. L. Mohamed, Computational Methods for Integral Equations, Cambridge University Press, Cambridge, UK, 1985. · Zbl 0592.65093
[4] Z. Wan, Y. Chen, and Y. Huang, “Legendre spectral Galerkin method for second-kind Volterra integral equations,” Frontiers of Mathematics in China, vol. 4, no. 1, pp. 181-193, 2009. · Zbl 1396.65165 · doi:10.1007/s11464-009-0002-z
[5] M. I. Berenguer, M. A. Fortes, A. I. Garralda Guillem, and M. Ruiz Galán, “Linear Volterra integro-differential equation and Schauder bases,” Applied Mathematics and Computation, vol. 159, no. 2, pp. 495-507, 2004. · Zbl 1068.65143 · doi:10.1016/j.amc.2003.08.132
[6] E. Castro, D. Gámez, A. I. Garralda Guillem, and M. Ruiz Galán, “High order linear initial-value problems and Schauder bases,” Applied Mathematical Modelling, vol. 31, no. 12, pp. 2629-2638, 2007. · Zbl 1137.65046 · doi:10.1016/j.apm.2006.10.013
[7] D. Gámez, A. I. Garralda Guillem, and M. Ruiz Galán, “High-order nonlinear initial-value problems countably determined,” Journal of Computational and Applied Mathematics, vol. 228, no. 1, pp. 77-82, 2009. · Zbl 1169.65071 · doi:10.1016/j.cam.2008.08.039
[8] D. Gámez, A. I. Garralda Guillem, and M. Ruiz Galán, “Nonlinear initial-value problems and Schauder bases,” Nonlinear Analysis: Theory, Methods & Applications, vol. 63, no. 1, pp. 97-105, 2005. · Zbl 1097.34005 · doi:10.1016/j.na.2005.05.005
[9] A. Palomares, M. Pasadas, V. Ramírez, and M. Ruiz Galán, “A convergence result for a least-squares method using Schauder bases,” Mathematics and Computers in Simulation, vol. 77, no. 2-3, pp. 274-281, 2008. · Zbl 1135.65326 · doi:10.1016/j.matcom.2007.08.010
[10] A. Palomares and M. Ruiz Galán, “Isomorphisms, Schauder bases in Banach spaces, and numerical solution of integral and differential equations,” Numerical Functional Analysis and Optimization, vol. 26, no. 1, pp. 129-137, 2005. · Zbl 1079.65067 · doi:10.1081/NFA-200051625
[11] H. Brunner and P. J. van der Houwen, The Numerical Solution of Volterra Equations, vol. 3 of CWI Monographs, North-Holland, Amsterdam, The Netherlands, 1986. · Zbl 0611.65092
[12] H. Brunner, L. Qun, and Y. Ningning, “The iterative correction method for Volterra integral equations,” BIT. Numerical Mathematics, vol. 36, no. 2, pp. 221-228, 1996. · Zbl 0854.65121 · doi:10.1007/BF01731980
[13] K. Maleknejad and N. Aghazadeh, “Numerical solution of Volterra integral equations of the second kind with convolution kernel by using Taylor-series expansion method,” Applied Mathematics and Computation, vol. 161, no. 3, pp. 915-922, 2005. · Zbl 1061.65145 · doi:10.1016/j.amc.2003.12.075
[14] K. Atkinson and W. Han, Theoretical Numerical Analysis: A Functional Analysis Framework, vol. 39 of Texts in Applied Mathematics, Springer, Dordrecht, The Netherlands, 3rd edition, 2009. · Zbl 1171.90366 · doi:10.1057/palgrave.jors.2602628
[15] Z. Semadeni, “Product Schauder bases and approximation with nodes in spaces of continuous functions,” Bulletin de l’Académie Polonaise des Sciences, vol. 11, pp. 387-391, 1963. · Zbl 0124.31703
[16] B. R. Gelbaum and J. Gil de Lamadrid, “Bases of tensor products of Banach spaces,” Pacific Journal of Mathematics, vol. 11, pp. 1281-1286, 1961. · Zbl 0106.08604 · doi:10.2140/pjm.1961.11.1281
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.